A note on minimum K2,3-saturated graphs
Pikhurko, Oleg and Schmitt, John. A note on minimum K2,3-saturated graphs. Australasian Journal of Combinatorics, Vol.40 . pp. 211-215. ISSN 1034-4942Full text not available from this repository.
Official URL: http://ajc.maths.uq.edu.au/pdf/40/ajc_v40_p211.pdf
A graph G is said to be K2,3-saturated if G contains no copy of K2,3 as a subgraph, but for any edge e in the complement of G the graph G + e does contain a copy of K2,3. The minimum number of edges of a K2,2-saturated graph of given order n was precisely determined by Ollmann in 1972. Here, we determine the asymptotic behavior for the minimum number of edges in a K2,3-saturated graph.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Australasian Journal of Combinatorics|
|Publisher:||Centre for Discrete Mathematics & Computing|
|Number of Pages:||5|
|Page Range:||pp. 211-215|
|Funder:||National Science Foundation|
Actions (login required)